# SDR ASAA0955800

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 1,253 hours, 363 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6425
- Condition: Sticking
- Location: Nr 1 Engine
- Part time: 1,245 hours, 352 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 39000FT NR 1 ENG ANTI ICE VALVE (LEFT ENG) STAYED BRIGHT BLUE FOR 20SEC THEN WENT DIM. OAI 63 C, POSSIBLE COLD TEMP STUCK VALVE RELATED.  GROUND VERIFIED FAULT TAI VALVE STICKING.  VALVE ASSY COWL THRM ANTI ICE P/N VERIFIED BY SEAMC.  REMOVED VALVE REF MM 30 21 11 000 801.  INSTALLED VALVE REF MM 30 21 11 400 801.  GROUND VERIFIED TAI VALVE, OPS CHECKS REF MM 30 21 11 400 801, LEAK CHKS GOOD.  SEAMC NOTIFIED.
